# SDR USAA040552

- Difficulty date: August 23, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SLAT CRACKED .75 INCH, NR 9 SLAT COVE SKIN CRACKED AT INBOARD MAIN TRACK.  FABRICATED NEW PANEL PER DRAWING 114N4003.  (M)
